BibTeX record journals/jota/DickinsonP13

download as .bib file

@article{DBLP:journals/jota/DickinsonP13,
  author    = {Peter J. C. Dickinson and
               Janez Povh},
  title     = {Moment Approximations for Set-Semidefinite Polynomials},
  journal   = {J. Optim. Theory Appl.},
  volume    = {159},
  number    = {1},
  pages     = {57--68},
  year      = {2013},
  url       = {https://doi.org/10.1007/s10957-013-0279-7},
  doi       = {10.1007/s10957-013-0279-7},
  timestamp = {Tue, 07 Apr 2020 14:40:02 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/DickinsonP13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics